I had 2ml of Juvederm put into my lips. I noticed my lips are uneven and lumpy. Any suggestions?
Doctor Answers 4
Lip Injections with Juvederm
It is common to have some swelling after lip injections. If the swelling does not go down within 10 days I would suggest you return to your treating doctor for Vitrase injections to dissolve the Juvederm. Best, Dr. Green
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
Lumps at 24 hours
You might also like...
Uneven appearance after Juviderm
In the meantime there are things that you can do to speed the healing. Early use of cold compresses and elevation can help with the swelling. Arnica Montana and bromelain (available at health food stores) can also speed the resolution of your bruising. We use a product called Arnica Forte (which is a combination of the two), and it even comes in a topical form that you can apply directly to the bruised area. Your injector might also have access to a BBL or IPL devise that can speed resolution of the bruising.
It is good that you selected an experienced injector, and bruising is just extremely common when treating such a vascular area. I'm sure your practitioner would appreciated hearing from you next week if you still have concerns because they might have some other advice to speed your healing. I would strongly discourage you from intervening (like adding more product) more for several weeks until you can see the final result. I'm sure your practitioner will also appreciate you taking this approach. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.